# SDR SWAA2025031493764

- Difficulty date: February 6, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AT LEVEL STR19L AT FWD CARGO COMPARTMENT 2025-112755 <[01].  REPLACED GUSSET AND FASTENERS LOCATED BS500D AT LEVEL STR19L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 AND DWG 143A7902 SHEET 209 REV-.  SEE INDIVIDUAL SIGN OFF BELOW.; [02] TASK COMPLETED; RII  SEE INDIVIDUAL SIGN OFFS BELOW.
